night. My wife's cousin also had a knee replacement 3 days after mine and he also noticed he had night sweats and his shirt was soaked. I checked the medical literature and found nothing. Is this a new adverse event? Has any one also experience this problem. Don't stop taking the drug the benefit outweighs the risk of DVT.
A review of the FDA adverse reporting system as of early December 2013 shows that only one person of 2,806 people reported as having night sweats while taking Xarelto. I agree, don't stop taking the medication especially since you will only be on it for a short time and a DVT or PE is no fun.
- Rivaroxaban Information for Consumers
- Rivaroxaban Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rivaroxaban (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 2 answers
Posted 1 Jun 2014 • 4 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 29 Apr 2016 • 1 answer
Posted 25 Sep 2016 • 0 answers